Financial Stylized Facts and the Taylor-Effect in Stochastic Volatility Models
Helena Veiga
Economics Bulletin, 2009, vol. 29, issue 1, 265-276
Abstract:
According to the Taylor-Effect the autocorrelations of absolute financial returns are larger than the ones of squared returns. In this work, we analyze in detail, for two different asymmetric stochastic volatility models, how the Taylor-Effect relates to the most important model characteristics: the asymmetry, the volatility persistence and the kurtosis. We also realize Monte Carlo experiments to infer about possible biases of the sample Taylor-Effect and we fit the models to the return series of the Dow Jones.
JEL-codes: C2 C5 (search for similar items in EconPapers)
Date: 2009-03-05
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2009/Volume29/EB-09-V29-I1-P28.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-08c20079
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().